Alert archive / Virginia / Wind Advisories in 2023
Wind Advisory 16, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Nov 27, 2023, 2:21 AM EST for 5 counties in North Carolina; 25 counties in Virginia. It took effect at Nov 27, 2023, 1:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2023, 2:21 AM EST (07:21 UTC)
- In effect from
- Nov 27, 2023, 1:00 PM EST
- Expired
- Nov 28, 2023, 1:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Blacksburg, VA
All 30 counties
Alleghany County, NC, Ashe County, NC, Surry County, NC, Watauga County, NC, Wilkes County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Patrick County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Wythe County, VA
The radar
The Roanoke radar (KFCX), 14 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204 WWUS71 KRNK 270721 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 221 AM EST Mon Nov 27 2023 NCZ001-002-018-VAZ010>020-271530- /O.NEW.KRNK.WI.Y.0016.231127T1800Z-231128T1800Z/ Ashe-Alleghany NC-Watauga-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Including the cities of West Jefferson, Sparta, Boone, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, and Hot Springs 221 AM EST Mon Nov 27 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST TUESDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest North Carolina and southwest and west central Virginia. * WHEN...From 1 PM this afternoon to 1 PM EST Tuesday. The strongest winds will be tonight into Tuesday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 07
5 follow-up statements
937 WWUS71 KRNK 271525 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1025 AM EST Mon Nov 27 2023 NCZ001-002-018-VAZ010>020-280330- /O.CON.KRNK.WI.Y.0016.231127T1800Z-231128T1800Z/ Ashe-Alleghany NC-Watauga-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Including the cities of West Jefferson, Sparta, Boone, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, and Hot Springs 1025 AM EST Mon Nov 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest North Carolina and southwest and west central Virginia. * WHEN...This afternoon to 1 PM EST Tuesday. The strongest winds will be tonight into Tuesday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values by Tuesday morning will lower into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
927 WWUS71 KRNK 271958 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 258 PM EST Mon Nov 27 2023 NCZ003-019-VAZ022>024-032>035-280400- /O.EXB.KRNK.WI.Y.0016.231128T0300Z-231128T1800Z/ Surry-Wilkes-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst- Including the cities of Dobson, Wilkesboro, Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, Rocky Mount, Bedford, and Amherst 258 PM EST Mon Nov 27 2023 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST TUESDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Surry and Wilkes Counties. In Virginia, Roanoke, Botetourt, Rockbridge, Patrick, Franklin, Bedford and Amherst Counties. * WHEN...From 10 PM this evening to 1 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values by Tuesday morning will lower into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ001-002-018-VAZ010>020-280400- /O.CON.KRNK.WI.Y.0016.000000T0000Z-231128T1800Z/ Ashe-Alleghany NC-Watauga-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Including the cities of West Jefferson, Sparta, Boone, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, and Hot Springs 258 PM EST Mon Nov 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest North Carolina and southwest and west central Virginia. * WHEN...Until 1 PM EST Tuesday. The strongest winds will be tonight into Tuesday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values by Tuesday morning will lower into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
764 WWUS71 KRNK 280221 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 921 PM EST Mon Nov 27 2023 NCZ001-002-018-VAZ010>020-281030- /O.CON.KRNK.WI.Y.0016.000000T0000Z-231128T1800Z/ Ashe-Alleghany NC-Watauga-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Including the cities of West Jefferson, Sparta, Boone, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, and Hot Springs 921 PM EST Mon Nov 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of northwest North Carolina and southwest and west central Virginia. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values by Tuesday morning will lower into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ003-019-VAZ022>024-032>035-281030- /O.CON.KRNK.WI.Y.0016.231128T0300Z-231128T1800Z/ Surry-Wilkes-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst- Including the cities of Dobson, Wilkesboro, Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, Rocky Mount, Bedford, and Amherst 921 PM EST Mon Nov 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...West winds 10 to 25 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Surry and Wilkes Counties. In Virginia, Roanoke, Botetourt, Rockbridge, Patrick, Franklin, Bedford and Amherst Counties. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values by Tuesday morning will lower into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
662 WWUS71 KRNK 281436 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 936 AM EST Tue Nov 28 2023 NCZ001-002-018-VAZ010>020-281800- /O.CON.KRNK.WI.Y.0016.000000T0000Z-231128T1800Z/ Ashe-Alleghany NC-Watauga-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Including the cities of West Jefferson, Sparta, Boone, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, and Hot Springs 936 AM EST Tue Nov 28 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of northwest North Carolina and southwest and west central Virginia. * WHEN...Until 1 PM EST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values this morning will be in the teens and 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ003-019-VAZ022>024-032>035-281800- /O.CON.KRNK.WI.Y.0016.000000T0000Z-231128T1800Z/ Surry-Wilkes-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst- Including the cities of Dobson, Wilkesboro, Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, Rocky Mount, Bedford, and Amherst 936 AM EST Tue Nov 28 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Surry and Wilkes Counties. In Virginia, Roanoke, Botetourt, Rockbridge, Patrick, Franklin, Bedford and Amherst Counties. * WHEN...Until 1 PM EST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind chill values this morning will be in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
737 WWUS71 KRNK 281754 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1254 PM EST Tue Nov 28 2023 NCZ001-002-018-VAZ010>020-281900- /O.EXP.KRNK.WI.Y.0016.000000T0000Z-231128T1800Z/ Ashe-Alleghany NC-Watauga-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Including the cities of West Jefferson, Sparta, Boone, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, and Hot Springs 1254 PM EST Tue Nov 28 2023 ...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Wind speeds will gradually diminish this afternoon and evening. Gusts will range from 20 to 35 mph through 6PM. $$ NCZ003-019-VAZ022>024-032>035-281900- /O.EXP.KRNK.WI.Y.0016.000000T0000Z-231128T1800Z/ Surry-Wilkes-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst- Including the cities of Dobson, Wilkesboro, Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, Rocky Mount, Bedford, and Amherst 1254 PM EST Tue Nov 28 2023 ...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Wind speeds will gradually diminish this afternoon and evening. Gusts will range from 20 to 35 mph through 6PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Nov 27, 12:40 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Nov 27, 12:40 AM EST, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1240 AM EST Mon Nov 27 2023 .SYNOPSIS... A cold front entering the Ohio and Tennessee Valleys will continue to move east, reaching the coast on Monday morning and bring a chance of rain and snow, mainly to the mountains tonight. This front leads in much colder air and strong, gusty wind through Tuesday morning. Temperatures warm back up to normal by the end of the week. && .NEAR TERM /THROUGH TODAY/... As of 1030 PM EST Sunday... Key Messages: - Push of colder air and wind late tonight and Monday - Minor increase in snow amounts across higher terrain Latest trends favor rain shower changing to snow showers across the mountains after midnight through dawn. Appears as the moisture fade, the colder air arrives, as well as drying in the snow growth zone, such that we may have some snizzle/freezing drizzle issues along portions of the western slope toward daybreak. Given increase in the winds, at the moment the overall threat of any ice or snow accumulation on roads looks low, but may will monitor trends overnight for any need for special weather statements. Previous evening discussion... Short term in decent condition with rain showers moving into the mountains this evening as front and associated upper trough track into the area from the west. Could see enough back allowing showers/sprinkles to reach the piedmont but appears any measurable rain will be confined west of the Blue Ridge. Colder air arrives overnight as the flow turns west and with lingering moisture rain showers turn to snow showers/flurries along the western slopes. A dusting to an inch possible across western Greenbrier to Burkes Garden although most of this will be on grassy surfaces and blown around as winds turn gusty. Could have a few gusts up to 40 mph at the higher peaks but not enough to warrant wind advisory at this time. Previous discussion... Rain had advanced east into Ohio and Kentucky ahead of a cold front. Hi-Res guidance had eastern edge of precipitation reaching the Virginia/West Virginia line between 21Z/4PM and 00Z/7PM with a majority of the rainfall over the mountains. Models continued to show a bulge north of deeper moisture and light rain this evening for southern Virginia and northern North Carolina. Otherwise little to no precipitation is expected in the foothills and piedmont. The wind turns to the west-northwest behind the front overnight and wind speeds increase. The downslope component of the wind will clear out the clouds east of the Blue Ridge before sunrise. Upslope clouds will hold in the mountains through late Monday. The trajectory of the wind is not especially favorable for prolonged snow showers. But still enough QPF for a couple of inches of snow in western Greenbrier County. 850MB temperatures drop into the 0 to -8 range behind the front by the end of the day Monday. Expecting steady to slowly falling temperatures during the day. Highs in many mountain locations will not climb out of the 30s. Slight increase in the low level jet along the front suggests a slight burst in the wind as the front goes through tonight then still gusty in the 20 to 40 mph range late tonight through mid afternoon Monday. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... As of 215 PM EST Sunday... Key Messages: 1). Strong gusty winds likely, especially western mountains. Wind Advisory likely. Possibly High Wind Watch for northwest North Carolina mountains into Grayson County VA. 2). Very cold through the period. Temperatures remaining below freezing in the mountains Tuesday and possibly Wednesday. Wind chills 0-10 west and 10-20 east Tuesday morning. 3). Mountain snow showers expected Tuesday, ramping up for a period Tuesday Night with a secondary short wave. Some increase in expected accumulations from 1 inch or less yesterday to 1-3 inches western Greenbrier with today's forecast and up to an inch south to the VA/NC border in the mountains. 4). Increased fire danger possible across the VA/NC Piedmont Tue-Wed from strong winds, low RH, and dry fuels. A deepening trough across the Great Lakes will push a strong cold front through the area Monday followed by a secondary vigorous short wave Tuesday. Snow showers will accompany the initial surge of cold air/cold advection Monday with the secondary surge resulting in a renewed period of snow showers Monday Night into Tuesday morning. This has resulted in some increase in expected snow accumulation for the western slopes from what was earlier expected to be 1 inch or less into the 1-3 inch range. The NAMNest shows significantly more, but is completely out of line with the other models and the amount of available moisture. The big story during this period, however, is not the mountain snow in the west but the strong gusty northwest to west winds which are expected to accompany the secondary negatively tilted short wave rotating through the area Monday Night into Tuesday. 850mb winds increase to in excess of 50kts across northwest NC into southwest VA during this time frame in association with strong cold advection. Wind gusts in excess of 40 mph are expected in these areas with sustained winds of 15-30 mph expected as well in these same areas. Wind gusts could exceed 50kts at some of the higher terrain across Watauga, Ashe, Alleghany, and Grayson counties. The need for a High Wind Watch or Wind Advisory was discussed extensively with neighboring offices, especially GSP. In the end, it was decided to defer that decision to later shifts as there is not 50% or greater confidence to go with a High Wind Watch at this point and it is too soon for a Wind Advisory. The other issue during the time frame of this forecast will be the cold temperatures. Models have trended quite a bit colder from earlier runs showing the -12C at 850mb reaching as far south as the NC/VA border Monday Night and Tuesday. Surface temperatures will drop well into the teens west and mountains with upper teens to lower 20s east Tuesday morning. This combined with the expected winds will produce wind chills near zero in Western Greenbrier to mostly single digits and teens elsewhere. Certainly some of the coldest weather we have seen since last winter. /Confidence Levels in Forecast Parameters/ - Moderate Confidence in Temperatures, - Moderate Confidence in Precipitation Probabilities, - Moderate to High Confidence in Wind Direction and Speed. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 245 PM EST Sunday... Key Messages: 1). Thursday and Friday, dry with slowly moderating temperatures. 2). Wet weekend expected with substantial rainfall amounts possible by the end of the weekend. Canadian high pressure will dominate the area Thursday into the first half of Friday as it slides west to east near the 35 degree latitude line. Meanwhile, a strong short wave moving out of the MidSouth/Arklatex region will quickly overspread the area late Friday into Saturday bringing widespread rain to the area. At this point, with the possible exception of the initial hour or two of the precipitation, temperatures are expected to be above freezing and trending warmer. Thus, the precipitation event next week is expected to be all liquid. Nonetheless, it will be a cold, damp, weekend with multiple rounds of rain and temperatures in the 30s and 40s much of the time. The second round of rain will come from the south as the initial front of Saturday lifts north as a warm front. Yet another negatively tilted short wave will accompany the warm front with strong isentropic lift. The potential exists for in excess of 1 inch of rain with this second event. Too soon to tell, but another rain event similar to last weekend looks to be possible by next weekend. /Confidence Levels in Forecast Parameters/ - Moderate Confidence in Temperatures, - Moderate Confidence in Precipitation Probabilities, - Moderate Confidence in Wind Direction and Speed. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... As of 1241 PM EST Monday... SCT to BKN MVFR clouds are possible in the mountains this morning with front and showers along and behind it. Some lower clouds may reach KBCB and points east early this morning. However, VFR conditions will prevail this morning in the east. The bigger aviation concern will be the stronger winds along/behind the front as they turn from the south/southeast to the west this morning. A few gusts in the 20-25kt range likely at all sites, even higher along the ridges into Monday morning. Any snow showers/flurries will be widely scattered toward KLWB/KBLF to not appear to have any vsbys concerns, but any flights west/north of KLWB could see restrictions in vsby. Skies should scatter out or clear this afternoon in the mountains. Above average confidence for ceilings,visibilities and winds during the taf period. Extended Aviation Discussion... Monday night into Tuesday, expect VFR conditions east of the Blue Ridge, with SCT upslope clouds in the 2-4kft range lingering near KBLF/KLWB. Strongest winds and gusts are expected Tuesday, when sustained winds could reach between 20 to 30 mph, and gusts around 35 to 50 mph are possible along the higher elevations of the mountains. Dry weather and improved flying conditions are expected Wednesday through early Friday. The next weather system chance of rain approaches Friday afternoon, but MVFR conditions may hold off until Friday night. SCT showers continue Saturday into Sunday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...AMS/WP SHORT TERM...RAB LONG TERM...RAB AVIATION...KK/WP
Hazardous weather outlook, Nov 26, 4:10 PM EST, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 410 PM EST Sun Nov 26 2023 WVZ508-272115- Western Greenbrier- 410 PM EST Sun Nov 26 2023 This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...Tonight. Light snow is expected overnight, with up to an inch possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow is expected Monday, with an additional inch possible. Strong, gusty winds are expected Monday night through Tuesday morning. Downed trees and limbs and isolated power outages are possible. Wind chills values will be near zero Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>044-507- 272115- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles- Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA- Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst- Mercer-Summers-Monroe-Eastern Greenbrier- 410 PM EST Sun Nov 26 2023 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong, gusty winds are expected Monday night through Tuesday morning. Downed trees and limbs and isolated power outages are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-020-VAZ043>047-058-059-272115- Stokes-Rockingham-Caswell-Yadkin-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 410 PM EST Sun Nov 26 2023 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia and south central Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Virginia, 2023Wind Advisories in North Carolina, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.